• Chen, Huan-Yin
  • Published : 2003.02.01


In this paper, we show that if the ring of a Merits context (A, B, M, N, ${\psi},\;{\phi}$) with zero pairings is a strongly $\pi$-regular ring of bounded index if and only if so are A and B. Furthermore, we extend this result to the ring of a Merits context over quasi-duo strongly $\pi$-regular rings.


strongly $\pi$-regular ring;morita context


  1. Proc. Amer. Math. Soc. v.124 Strongly π-regular rings have stable range one P. Ara
  2. Comm. Algebra v.27 Hopficity and co-hopficity for Morita contexts A. Haghany
  3. Bull Korean Math. Soc. v.37 On right quasi-duo rings which are π-regular N. K. Kim;Y. Lee
  4. Glasgow Math. J. v.37 On quasi-duo rings H. P. Yu
  5. Comm. Algebra v.16 On strongly π-regular rings and homomorphisms into them W. D. Burgess;P. Menal
  6. Comm. Algebra v.25 On abelian π-regular rings A. Badawi
  7. J. Pure. Appl. Algebra v.146 On weak π-regularity of rings whose prime ideals are maximal C. Y. Hong;N. K. Kim;T. K. Kwak;Y. Lee
  8. Kyungpook Math. J. v.37 On strongly π-regular rings Y. Lee;C. O. Kim;H. K. Kim
  9. Comm. Algebra v.26 Local rings of exchange rings P. Ara;M. G. Lozano;M. S. Molina
  10. J. Algebra v.103 On rings whose projective modules have the exchange property J. Stock
  11. Kyungpook Math. J. v.38 A note on π-regular rings Y. Lee;C. Huh
  12. Algebra and Represent. Theory v.2 Exchange rings with Artinian primitive factors H .Chen
  13. Comm. Algebra v.27 Study of formal triangular matrix rings A. Haghany;K. Yaradarajan
  14. Comm. Algebra v.25 On the structure of exchange rings H. P. Yu

Cited by

  1. Modules over formal matrix rings vol.171, pp.2, 2010,